RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2014, Volume 429, Pages 140–156 (Mi znsl6072)  

This article is cited in 4 scientific papers (total in 4 papers)

The general coefficient theorem of Jenkins and the method of modules of curve families

G. V. Kuz'mina

St. Petersburg Department of V. A. Steklov Institute of Mathematics of the Russian Academy of Sciences, St. Petersburg, Russia

Abstract: The extention of the module method in the case of extremal problems of general type is discussed. For these problems, associated quadratic differentials have poles of higth order.

Key words and phrases: general coefficient theorem of Jenkins, module of curve family, quadratic differential.

Full text: PDF file (220 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2015, 207:6, 898–908

Document Type: Article
UDC: 517.54
Received: 10.11.2014

Citation: G. V. Kuz'mina, “The general coefficient theorem of Jenkins and the method of modules of curve families”, Analytical theory of numbers and theory of functions. Part 29, Zap. Nauchn. Sem. POMI, 429, POMI, St. Petersburg, 2014, 140–156; J. Math. Sci. (N. Y.), 207:6 (2015), 898–908

Citation in format AMSBIB
\Bibitem{Kuz14}
\by G.~V.~Kuz'mina
\paper The general coefficient theorem of Jenkins and the method of modules of curve families
\inbook Analytical theory of numbers and theory of functions. Part~29
\serial Zap. Nauchn. Sem. POMI
\yr 2014
\vol 429
\pages 140--156
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6072}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2015
\vol 207
\issue 6
\pages 898--908
\crossref{https://doi.org/10.1007/s10958-015-2413-6}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84949627442}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6072
  • http://mi.mathnet.ru/eng/znsl/v429/p140

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Kuz'mina, “The module method in certain general extremal decomposition problem”, J. Math. Sci. (N. Y.), 217:1 (2016), 114–124  mathnet  crossref  mathscinet
    2. V. A. Shlyk, A. A. Yakovlev, “Modules of space configuration and removable sets”, J. Math. Sci. (N. Y.), 225:6 (2017), 1022–1031  mathnet  crossref  mathscinet
    3. P. A. Pugach, V. A. Shlyk, “Vesovye moduli i emkosti na rimanovoi poverkhnosti”, Analiticheskaya teoriya chisel i teoriya funktsii. 33, Posvyaschaetsya pamyati Galiny Vasilevny KUZMINOI, Zap. nauchn. sem. POMI, 458, POMI, SPb., 2017, 164–217  mathnet
    4. Yu. V. Dymchenko, V. A. Shlyk, “On a Problem of Dubinin for the Capacity of a Condenser with a Finite Number of Plates”, Math. Notes, 103:6 (2018), 901–910  mathnet  crossref  crossref  isi  elib
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:97
    Full text:34
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019